# SDR CHQA000247

- Difficulty date: April 6, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N279
- Make and model: Emb EMB-145LR
- Aircraft serial: 145379
- Aircraft time: 5,950 hours, 4,483 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Leaking
- Location: Nr 1 Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

LAV SMOKE WARNING (AURAL, VISUAL, EICAS) ON CLIMB OUT.  ALSO HAD NR 1 BLEED LEAK WARNING.  EMERGENCY WAS DECLARED AND LANDED WITHOUT INCIDENT.  FIRE DEPT MET WITH AIRCRAFT.  NO SMOKE WAS NOTED.  UPON INVESTIGATION, FOUND 2 CLAMPS LEAKING IN NR 1 PYLON BY PRECOOLER IAW MM 36-11-04.  NO DEFECTS NOTED DURING GROUND RUN.
